Generalized Dobrushin ergodicity coefficient and uniform ergodicities of Markov operators

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


In this paper the stability and the perturbation bounds of Markov operators acting on abstract state spaces are investigated. Here, an abstract state space is an ordered Banach space where the norm has an additivity property on the cone of positive elements. We basically study uniform ergodic properties of Markov operators by means of so-called a generalized Dobrushin’s ergodicity coefficient. This allows us to get several convergence results with rates. Some results on quasi-compactness of Markov operators are proved in terms of the ergodicity coefficient. Furthermore, a characterization of uniformly P-ergodic Markov operators is given which enable us to construct plenty examples of such types of operators. The uniform mean ergodicity of Markov operators is established in terms of the Dobrushin ergodicity coefficient. The obtained results are even new in the classical and quantum settings.

Original languageEnglish
Pages (from-to)855-890
Number of pages36
Issue number4
Publication statusPublished - Sept 1 2020


  • Ergodicity coefficient
  • Markov operator
  • Perturbation bound
  • Projection
  • Uniform P-ergodic
  • Uniform mean ergodic

ASJC Scopus subject areas

  • Analysis
  • Theoretical Computer Science
  • General Mathematics


Dive into the research topics of 'Generalized Dobrushin ergodicity coefficient and uniform ergodicities of Markov operators'. Together they form a unique fingerprint.

Cite this